# SDR CA030217001

- Difficulty date: February 14, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 4,321 hours
- Engine: Allsn 250C20B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 206020121010
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Bell
- Component part number: 206020123012
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS FROM RIVIT HOLE IN 0.125 INCH STAMPED ATTACHMENT FLANGE COMPLETELY ACROSS FLANGE SEPARATING IT INTO TWO PIECES. (NOTE) THERE IS NO DANGER OF STABILIZER SEPARATION FROM THE AIRCRAFT AS THE FLANGE ISSTILL RIVITED TO THE INBOARD RIB IN 5 OTHER PLACES, THE STABILIZER IS CLAMPED TO THE SPAR IN 4 PLAC ES AND THERE IS A STOP ASSEMBLY TO PREVENT SEPARATION AS WELL. THIS PROBLEM HAS BEEN WITH US A LONG TIME BUT WHAT BRINGS THIS ONE TO LIGHT IS WE HAVE FOUND SIX (6) CRACKS ON 5 AIRCRAFT IN TWO MONTHS. RECOMMEND CREWS BE MORE VIGILENT ON INSPECTIONS SO TO DETECT CRACKS BEFORE THEY HAVE A CHANCE TO GROW.
